# SDR AALA20150618011

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,685 hours, 15,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN CORRODED AT OVERWING FUEL FILL PORT FAYING SURFACE.  REPAIRED SKIN IAW SRM 57-20-01-2R & AMM  28-11-04.
